# SDR SWAA2025121739500

- Difficulty date: November 24, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 71,355 hours, 42,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING CUT OUT DOOR RETAINER LOCATED ON UPPER SILL IN FWD CARGO BAY (2 EA).   INSTALLED THE RETAINERS IAW SOPM 20-50-19.
